# SDR FDKA200805205

- Difficulty date: May 22, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,788 hours, 15,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CARGO DOOR THRESHOLD IS CORRODED OUT OF LIMITS.  THE CORRODED PART HAS BEEN REMOVED AND REPLACED.
